question-icon

What causes low blood pressure while on antibiotics for high BP?

default
Posted on Tue, 10 May 2016
Question: hi, my husband has been having episodes of very low blood pressure even though he is on meds for high blood pressure, just taken his blood pressure its very low and his pulse is reading different from 60 to 100
doctor
Answered by Dr. Anantharamakrishnan (26 minutes later)
Brief Answer:
Needs assessment & assistance

Detailed Answer:
Hi friend
Welcome to Health Care Magic

The dose of the medicine may have to be reduced
The timings may have to be distributed…
At times, contributing causes like kidney damage or heart ischemia, hormones… may need to be evaluated
Diagnosis demands examination; probably investigation too
GET him EXAMINED by his doctor

Good luck
God bless you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anantharamakrishnan

Cardiologist

Practicing since :1966

Answered : 4505 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes low blood pressure while on antibiotics for high BP?

Brief Answer: Needs assessment & assistance Detailed Answer: Hi friend Welcome to Health Care Magic The dose of the medicine may have to be reduced The timings may have to be distributed… At times, contributing causes like kidney damage or heart ischemia, hormones… may need to be evaluated Diagnosis demands examination; probably investigation too GET him EXAMINED by his doctor Good luck God bless you